"Boundary Control Problem of Infinite Order Distributed Hyperbolic Systems Involving Time Lags"
written by Bahaa Gaber Mohamed,
published by Intelligent Control and Automation, Vol.3 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] On the Control of Coefficient Function in a Hyperbolic Problem with Dirichlet Conditions
International Journal of Differential Equations, 2018
[2] On numerical solution of an optimal control problem involving hyperbolic equation
[3] Hiperbolik Bir Sistemde Başlangıç Konumunun Optimal Kontrolü Üzerine
Gümü?hane University Journal of Science and Technology Institute, 2018
[4] On Optimal Control of the Initial Status in a Hyperbolic System
[5] Boundary control problem for hyperbolic systems involving operators of infinite number of variables with control constraints
Journal of Information and Optimization Sciences, 2018
[6] Time-Optimal Control of Infinite Order Distributed Parabolic Systems Involving Multiple Time-Varying Lags
Identity, 2016
[7] Fractional optimal control problem for differential system with control constraints
[8] 双曲线型分布参数系统边界控制下的干扰解耦
控制与决策, 2016
[9] 边界控制系统的干扰解耦
江南大学学报:自然科学版, 2015
[10] Pareto optimal control for mixed Neumann infinite-order parabolic system with state-control constraints
Journal of Taibah University for Science, 2014
[11] Time-optimal control of infinite order distributed parabolic systems involving time lags
Beni-Suef University Journal of Basic and Applied Sciences, 2014
[12] Optimality Conditions for n× n Coupled Elliptic Systems with Control-Constrained and Infinite Number of Variables
[13] Optimal control for n× n coupled parabolic systems with control-constrained and infinite number of variables
[14] Optimal control problem for n× n infinite order parabolic systems
[15] An optimization problem for infinite order distributed parabolic systems with multiple time-varying lags
Journal of Taibah University for Science, 2013